# SDR IPXA2016021599381

- Difficulty date: February 11, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 16,472 hours, 10,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MOVE SLIDE, DISARM HANDLE ON CREW DOOR FULLY TO THE LEFT.  PIN WILL NOT INSERT.  ADJUSTED GIRT BAR FITTINGS IAW MM 52-10-11-05. INSTALLED DUAL ESCAPE SLIDE IAW AMM 25-61-21-04.
